# SDR CALA2013122793962

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 73,314 hours, 13,060 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Part serial: 147
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

APU BATTERY & APU BATTERY OVERHEAT STATUS MESSAGES DISPLAYED WITH ODOR IN AFT CABIN.  APU BATTERY & CHARGER IAW AMM 24-31-05 & 24-31-06, TESTS PASSED & MESSAGES CLEARED.
